Skip to content

Announcements

Reducing the side effects associated with tube feedings
avatar
warner1781 posted:
An elderly woman is being cared for by family in her home. She is on tube feedings and having difficulty with loose semi formed frequent BMs. Is there something, that is natural, that could be added to the tube feeding to help her decrease the frequency of the BMs?
Reply


Helpful Tips

special k
have been trying the "eat a bowl of special k cereal a day" thing and i hope i see an improvement in my weight. More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Everyday Fitness - Pamela Peeke, MD, MPH, FACP

Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.